Vol. 98, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Remarks on piecewise-linear algebra

Eduardo Daniel Sontag

Vol. 98 (1982), No. 1, 183–201
Abstract

This note studies some of the basic properties of the category whose objects are finite unions of (open and closed) polyhedra and whose morphisms are (not necessarily continuous) piecewise-linear maps.

Mathematical Subject Classification 2000
Primary: 52A25, 52A25
Secondary: 18B99, 52A01, 57Q99
Milestones
Received: 19 November 1979
Revised: 22 January 1981
Published: 1 January 1982
Authors
Eduardo Daniel Sontag